# SDR UALA2013051703429

- Difficulty date: May 16, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 36,049 hours, 15,639 cycles
- Engine: Iae V2527A5
- System (JASC): 5240 · Service Doors
- Part: Warning Light
- Condition: Illuminated
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R2 DOOR PRESSURE LIGHT BLINKING,  SHOWS NOT ARMED ON DOOR PAGE.
